# SDR IPXA2022103119573

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 53,191 hours, 8,337 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE SWITCH LIGHT IN SWITCH BEGAN FLICKERING EN ROUTE SHORTLY AFTER EICAS MSSG APU FIRE BEGAN APPEARING ON & OFF RAPIDLY THEN APU FIRE BELL WENT OFF. LINKED TO L8ZJ & L8Z8.  APU FIRE BOTTLE REPLACED.
